It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Acne Message Board


Acne Board Index
Board Index > Acne | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


Like ive said in my other million posts, ive never had any depression even when my acne was bad i wasnt depressed.

Since accutane ive been very depressed,anxiety,and panic attacks...
I have no history of this before..

Ive been off accutane for 2 weeks..
Every time i went to my derm he never asked me how my mood or anything was..

I used to tell him what was going on cause i remember reading the package and it said "let your doc know of any side effects you are having"

I would tell him ive been having really dry eyes, extremely fatigue , and really depressed ..

He would be "yup thats what its gonna do "
he would say things like use eye drops all the time and **** like that....

The only thing he really cared dearly about was the damn blood test.
I guess thats becasue thats the only thing he'd be liable about if something went wrong..

What do I do now?
Ive been off for 2 weeks..
Is this a serious problem now and wont go away with time..
Are all the side effects outta my body now?
Am I to be permanently depressed and fatigue from this drug now ?

I feel like **** everyday....
I wake up after about 12-14 hours sleep and just want to go back to bed again....

anyhelp is greatly appreciated
thanks





All times are GMT -7. The time now is 05:45 PM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!